# SDR CA010219021

- Difficulty date: February 5, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,118 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF OUT OF URANIUM CITY PILOT HAD TO RETURN TO AIRPORT AFTER EXPERIENCING LOSS OF POWER ON RT ENGINE. MAINTENANCE INVESTIGATED AND FOUND THAT THE ACCESSORY CASE COMPONENT DRIVE GEARS WOULD NOT TURN. ALSO FOUND OIL FILTER FULL OF METAL. MATINTENANCE SUSPECTS THAT ONE OF THE DRIVE GEARS IN THE ACCESSORY CASE HAS LET GO. ENGINE IS BEING SENT TO PRO AERO ENGINES FOR STRIP DOWN AND REPAIR. FURTHER REPORT TO FOLLOW.
